# SDR R3WA2019F00118

- Difficulty date: January 20, 2019
- Submitted: January 20, 2019
- Operation: Air carrier
- Aircraft: N480RL
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600109
- Aircraft time: 13,962 hours, 9,854 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Part number: 6839
- Condition: Inoperative
- Location: Cockpit
- Part time: 150 hours, 45 cycles
- Component: Light Assy, Cessna
- Component part number: 99101152
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

ON FINAL APPROACH CREW LOWERED MAIN LANDING GEAR. RIGHT GEAR DOWN AND LOCKED LIGHT DID NOT ILLUMINATE. PILOT ELECTED TO GO AROUND AND TROUBLESHOOT. RECYCLED GEAR THREE TIMES WITH NO GREEN LIGHT INDICATION. PERFORMED CHECKLIST. PILOT DECLARED AN EMERGENCY WITH KCOS TOWER AND FOLLOWED EMERGENCY CHECKLIST. LANDED WITH NO ISSUES AND TAXIED TO FBO. MAINTENANCE IN KCOS FOUND RIGHT MLG INDICATOR BULB BURNED OUT. SERVICED NITROGEN SYSTEM. JACKED AIRCRAFT. EXERCISED MAIN LANDING GEAR TO PURGE HYDRAULIC SYSTEM AND OPS CHECK GEAR. NO FAULTS FOUND.
